Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Approximate homomorphisms II: Group homomorphisms
Journal: Combinatorica
Volume: 20
Issue: 1
First page: 47
Last page: 60
Issue Date: 1-Jan-2000
Rank: M21
ISSN: 0209-9683
DOI: 10.1007/s004930070030
Abstract: 
We investigate mappings between finite product groups which are approximately homomorphisms, with respect to some metric on the range. Our main positive result says that if the metric corresponds to a nonpathological submeasure, then the mapping can be approximated by a homomorphism within a constant error. We also use Ramsey's theorem to prove that this fails in the case when the nonpathologicity assumption is dropped. This note extends results of [2], where analogous results were proved for Boolean algebras.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

9
checked on May 30, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.